MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL MULTI-UNIT STRAIGHT ABUTMENT; CONICAL MULTI-UNIT ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL MULTI-UNIT STRAIGHT ABUTMENT; CONICAL MULTI-UNIT ABUTMENT
Model Number CRMUS2N
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report indicates one (1) malfunction events.A review of the event involved of the device(s) experienced an connection issue.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS CONICAL MULTI-UNIT STRAIGHT ABUTMENT
Common Device Name
CONICAL MULTI-UNIT ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key21937168
Report Number1060818-2025-70003
Device Sequence Number5404711
Product Code NHA
UDI-Device Identifier00847236025311
UDI-Public00847236025311
Combination Product (Y/N)N
PMA/510(K) Number
K240187
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRMUS2N
Device Catalogue NumberCRMUS2N
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown